# SDR AALA20021538

- Difficulty date: October 27, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Condition: Failed
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

MIA - FLT 971 - EN ROUTE DFW-MIA, ON APPROACH TO MIA, RECEIVED LEADING SLAT ASYMMETRY EICAS MESSAGE WHEN EXTENDING FLAPS FROM 1 DEGREE.  DECLARED EMERGENCY AND LANDED AT MIA WITHOUT INCIDENT.  TROUBLESHOT AND REPLACED NR 7 SLAT OUTBOARD ROTARY SLAT ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
